Skip to content

Dr. Kennedy’s SIRT

Discussion Board Forums General Discussion Dr. Kennedy’s SIRT

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #30024
    violarob
    Member

    How long have you been on the Tarceva? I had some side effects in the beginning, but they lessened over a period of 3 months. If you are in the first month or so, you might want to stick with it and see if the side effects get better.

    Violarob in Texas

    #30022
    marions
    Moderator

    Elaine and Gary….it is great to hear that you had such a wonderful experience with Dr. Kennedy. Personally, I don’t know much about Tarceva however, several of our members have been on it. I hope that I don’t sound like a broken record (o.k. I do) but, I don’t know how else to pass on the information stored on our site other then recommending the search function on top of the page. Keyword: Tarceva and you may eliminate the author if you choose to do so. Several discussions should show up.
    Hugs coming your way,
    Marion

    #30023
    devoncat
    Member

    Elaine,
    I dont have experience with Tarceva so I am no help there. I just wanted to say that Dr. Kennedy sounds really positive and I hope you get the go ahead to get SIRT soon. Best of luck,

    Kris

    #2461
    elainew
    Participant

    Gary had a consultation with Dr. Kennedy last week, and we are very pleased with the experience. Everyone in the office was wonderful, and Dr. Kennedy was caring, patient, knowledgable and unbiased. He spent as much time with us explaining other targeted therapies as he did his own. He will be communicating with our other doctors, and we came away feeling very confident that we were being heard. We still have to wait for 2 more rounds of chemo before the next ct scan, so things are on hold until then. Meanwhile, Gary is feeling so lousy on the Tarceva (gas, cramping, fatigue, nose sores, queasiness) that we’re thinking of discontinuing that part of the chemo. We’ll have a discussion with our oncologist Tuesday to learn more about the known benefits of Tarceva versus the side effects. Any ideas?

    Warm thoughts,
    Elaine and Gary

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.
©2019 - All Rights Reserved, Cholangiocarcinoma Foundation
Scroll To Top